Distribution-free convergence of regression function kernel estimates (Chinese)

Hu, Shuhe . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1997. 20 :448-455

Locate this article in:

Bibtex

@article{CIS-137864,
  Author = {Hu, Shuhe},
  Title = {Distribution-free convergence of regression function kernel estimates (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {20},
  Year = {1997},
  Pages = {448--455},
  Keywords = {Censored data}
}

Similar articles